Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Liquid vaginal discharge after taking Primolut. Is medicine not working?

As per my doctor s advice, I am taking Primolut N twice daily to delay my periods as I am going diving. My period is due on the 5th and I started the medicine on the 2nd. Though I am taking the medicine, I am getting several symptoms of my periods. My vaginal secretion until yesterday was rather thick, but has turned more liquidity today (not transparent though). Does this mean that the Primolut is not working - or is this expected?
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
With Progesterone, the vaginal secretion becomes thinned out. Thus, it appears as though the medication is working. Yet, it is difficult to say if this is effective enough to postpone your menstrual period since you have started the medication too close to your expected period. Perhaps this is why you are experiencing premenstrual symptoms. Usually, postponement is effected when the hormone medication is initiated a week prior to the onset of the expected period. Hope this helps.
Answered: Sun, 26 Apr 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor